Advances in Applied Probability

A multi-dimensional martingale for Markov additive processes and its applications

Søren Asmussen and Offer Kella

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish new multidimensional martingales for Markov additive processes and certain modifications of such processes (e.g., such processes with reflecting barriers). These results generalize corresponding one-dimensional martingale results for Lévy processes. This martingale is then applied to various storage processes, queues and Brownian motion models.

Article information

Source
Adv. in Appl. Probab. Volume 32, Number 2 (2000), 376-393.

Dates
First available in Project Euclid: 12 February 2002

Permanent link to this document
http://projecteuclid.org/euclid.aap/1013540169

Digital Object Identifier
doi:10.1239/aap/1013540169

Zentralblatt MATH identifier
0961.60081

Mathematical Reviews number (MathSciNet)
MR1778570

Subjects
Primary: 60J30 60K25: Queueing theory [See also 68M20, 90B22]

Keywords
Lévy process EOQ model fluid queues Markov modulation multivariate martingale reflected Brownian motion storage process

Citation

Asmussen, Søren; Kella, Offer. A multi-dimensional martingale for Markov additive processes and its applications. Adv. in Appl. Probab. 32 (2000), no. 2, 376--393. doi:10.1239/aap/1013540169. http://projecteuclid.org/euclid.aap/1013540169.


Export citation